# SDR ASOA201201558

- Difficulty date: May 3, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 26,418 hours, 23,646 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SUPPORT BRACKETS CRACKED ON NOSE INLET COWLING OTBD SIDE.   R & R SUPPORT BRACKETS IAW SRM 51-21-06 AND CMM 71-61-01-400-001-A01.
